Commentarii Mathematici Helvetici

, Volume 68, Issue 1, pp 171–208

Relative growth rates of closed geodesics on a surface under varying hyperbolic structures

  • John W. Morgan
  • Jean-Pierre Otal
Article

DOI: 10.1007/BF02565815

Cite this article as:
Morgan, J.W. & Otal, J. Commentarii Mathematici Helvetici (1993) 68: 171. doi:10.1007/BF02565815

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • John W. Morgan
    • 1
    • 2
  • Jean-Pierre Otal
    • 1
    • 2
  1. 1.Department of MathematicsColumbia UniversityNew York
  2. 2.Université Paris-SudOrsay Cedex